MathSciNet Relay Station
MathSciNet bibliographic data
MR1432816 (98a:32044) 32L30
Mattei, Jean-François; Salem, Eliane Complete systems of topological and analytical invariants for a generic foliation of $({\bf C}\sp 2,0)$. Math. Res. Lett. 4 (1997), no. 1, 131–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement